# SDR ASMF200605003

- Difficulty date: May 12, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 48,641 hours, 33,468 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Shutoff Valve
- Part number: 3927965
- Part serial: P1352C
- Condition: Failed
- Location: Rt Engine
- Part time: 36,888 hours, 7,971 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF "R START VALVE OPEN" LIGHT TURNED ON WITH ENGINE IN SHUF OFF POSITION. CAPTAIN RESEATED THE EOAP UNIT AND FAIL CONTINUED. RIGHT ENGINE SHUT OFF VALVE WAS REPLACED IAW MM 80-10-02, TESTED CORRECT.
